# SDR FDEA201611194121

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 25,101 hours, 13,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381293220100
- Condition: Cracked
- Location: Fuselage
- Part time: 25,101 hours, 13,898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT IS CRACKED AT FR 43 RBL 34. REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT CROSSBEAM PER SRM 51-40-21.
